| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the 16g peel away sheath with dialator in the midline kit is barbed on the end, making it impossible to place in the patients arm and causing unnecessary discomfort to the patient.We opened mst kit and using the dialator in that kit.".
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Additional Manufacturer Narrative
Event or Problem Description